JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 120
Notes on an Integral Inequality

    Authors: Quoc Anh Ngo, Du Duc Thang, Tran Tat Dat, Dang Anh Tuan,  
    Keywords: Integral inequality.  
    Date Received: 03/05/06  
    Date Accepted: 19/05/06  
    Subject Codes:


    Editors: Peter S. Bullen,  

In this paper, some integral inequalities are presented by analytic approach. An open question will be proposed later on.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login